Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$


Author: Mei-Chu Chang
Journal: Bull. Amer. Math. Soc. 19 (1988), 269-272
MSC (1985): Primary 14F05, 14H45, 14J25, 14J30, 14M05, 14M07; Secondary 14F10, 14M12
MathSciNet review: 940485
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Bolondi and J. Migliore, Maximal rank curves in the liaison class k (preprint). MR 968882
  • 2. P. Maroscia, J. Stückrad, and W. Vogel, Upper bounds for the degrees of the equations defining locally Cohen-Macaulay schemes, Math. Ann. 277 (1987), 53-65. MR 884645
  • 3. J. Stückrad and W. Vogel, Buchsbaum rings and applications, Springer-Verlag, 1986. MR 881220

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14F05, 14H45, 14J25, 14J30, 14M05, 14M07, 14F10, 14M12

Retrieve articles in all journals with MSC (1985): 14F05, 14H45, 14J25, 14J30, 14M05, 14M07, 14F10, 14M12


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15636-4